RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bandos, I A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:53
Abstract pages:888
Full texts:368
References:92

http://www.mathnet.ru/eng/person23860
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216479

Publications in Math-Net.Ru
1991
1. I. A. Bandos, A. A. Zheltukhin, “Covariant quantization of null supermembranes in four-dimensional spacetime”, TMF, 88:3 (1991),  358–375  mathnet  mathscinet; Theoret. and Math. Phys., 88:3 (1991), 925–937  isi
1989
2. I. A. Bandos, A. A. Zheltukhin, “Multidimensional null membranes: Absence of a critical dimension”, TMF, 81:3 (1989),  468–470  mathnet  mathscinet; Theoret. and Math. Phys., 81:3 (1989), 1338–1340  isi
1988
3. I. A. Bandos, “Solution of linear equations in spaces of harmonic variables”, TMF, 76:2 (1988),  169–183  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 76:2 (1988), 783–793  isi
1987
4. I. A. Bandos, V. G. Zima, “Bianchi identities in simple supergravity”, TMF, 70:1 (1987),  76–91  mathnet  mathscinet; Theoret. and Math. Phys., 70:1 (1987), 52–64  isi
1983
5. V. P. Akulov, I. A. Bandos, V. G. Zima, “Nonlinear realization of extended superconformal symmetry”, TMF, 56:1 (1983),  3–14  mathnet; Theoret. and Math. Phys., 56:1 (1983), 635–642  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020